# SDR 00FDEA00382

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MG LIGHT WON''T EXTINGUISH AFT GEAR RAISED.  RECYCLED GEAR PER RED TABS.  GEAR LIGHT WENT OUT WITH GEAR DOWN.  AMBER LIGHT ON 2ND OFF PNL WAS NOT ON WITH GEAR UP.  *S/D*  REMOVED AND REPLACED LG ELECTRICAL/ELECTRONIC MODULE PER MM 32-09-121-4.  OPS TEST PER MM 32-09-122 NORM.  REMOVED AND REPLACED LT MG UPLOCK SENSOR PER MM 32-61-81 AS PRECAUTION.  OPS TEST NORM.
